# SDR SWAA097112

- Difficulty date: November 6, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 22,063 hours, 12,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27093
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT LIGHTS BATTERY FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERIES PER MM.
